# SDR DXTA2010042904078

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 3,021 hours, 2,374 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15500004
- Part serial: 1155
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT LANDING GEAR WOULD NOT INDICATE DOWN AND LOCKED AFTER NORMAL EXTENSION. RAN THE EMERGENCY CHECKLIST, PULLED THE HANDLE AND BLOW DOWN AND STILL NO GREEN INDICATION. YAWING ACFT WOULD NOT GIVE DOWN AND LOCKED INDICATION. LIGHT WAS CONFIRMED TO WORK WITH ROTARY TEST. RED GEAR UNSAFE LIGHT WAS ILLUMINATED, AND GEAR UNSAFE HORN ACTIVATED ACCORDINGLY.  REPLACED RT MLG ACTUATOR IAW MM CH 32-30-04.
